Mad and Angry

By sisson Latest Reply 2009-08-29 17:32:56 -0500
Started 2009-08-28 23:57:09 -0500

What Do you do when you are tired of you sugars consentley droping from one min to the next what can we do about it? I just got out of the hostpital yesterday because my sugar had drop down to 53 and 10:30pm on Wensday and Tesday early at 3:20am 61 I was sweating like I took a shower in bed I could barely get out of bed so I couldn't take it any more so I called the fpd they told my husbsand to take me to the hospitla and that what he didl. My doctor took me off the actos and and off of 20 mg of the glipizide I'm just so so tired and Mad and Angry.

3 replies

kdroberts 2009-08-29 08:31:56 -0500 Report

20mg of glipizide is a fair amount and will certainly send you low if you have changed your eating habits to lower carb, if you skip meals/snacks or exercise more than normal. The starting dose is 5mg and the max is 40mg so you are way above the starting and half of the max. Also, 20mg is more than the max once daily dose so if you were taking it all at once then it wouldn't be surprising that you had problems.

I think taking you off both meds was probably not the wisest idea. If you weren't already splitting the 20mg to 10mg AM and PM would be a start or if you were doing that, dropping it to 10mg and splitting that AM and PM sounds more logical.

hbkunkel 2009-08-29 06:13:28 -0500 Report

I hope you have a follow up visit soon to help get things under control. In the meantime always keep a juice box (100% juice) by your bedside to drink in cases like these and keep cake decorating tubes too so you can use those when needed too. Do you eat an evening snack? My diabetic nurse told me to eat a complex carbohydrate and some protein. She suggested eating one 2" square of the original graham crackers and about 2 teaspoons of peanut butter so my body is more even all night.
Hugs, Betsie

Next Discussion: Got a Dr. Appt! »